# SDR 4VAA202512030005

- Difficulty date: December 3, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Saab 2000SAAB
- Aircraft serial: 046
- Aircraft time: 37,144 hours, 41,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7357060026
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE ANGLE AT CENTER FWD BOX BS 562.5. THE ANGLE WAS REPLACED IN ACCORDANCE WITH THE SRM.
